# SDR COEA2015072104816

- Difficulty date: July 21, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53973202200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 200064 HEAVY CHECK COE & MAJOR REPAIR.  LT SUB FRAME 27A HAS WEAR DAMAGE FROM WIRE CONDUIT.  REPAIR IAW SRAS CE-4077 15 9479 DATED 8 6 15.
